Values for the α parameter in Xα theory

Gopinathan, M. S. ; Rao, Goruganthu R. (1980) Values for the α parameter in Xα theory Physical Review A, 22 (4). pp. 1764-1768. ISSN 1050-2947

Full text not available from this repository.

Official URL:

Related URL:


The theoretically derived α values in the Xα method due to Gopinathan, Whitehead, and Bogdanovic are shown to give wave functions of Hartree-Fock accuracy. The orbitals obtained with the modified a values reported by Gazquez and Keller give slightly higher energies.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:15162
Deposited On:13 Nov 2010 06:33
Last Modified:02 Jun 2011 07:03

Repository Staff Only: item control page